Crusty yellow crators on face forming over days from tiny abrasions or pimples


Q: I am 22 years old , female and have never suffered from acne or anything like that and over the past year I have been getting what appears to pimples which develop over days into creators on my face which are either slimey red exposed skin (for example makeup won't stick to it) or the same but with a yellow crust like covering which suggests infection.

I have tried Clinique, proactive and salt washing. I have cleaned my bedding regularly and made a special effort to change my towels daily.

Doctors have been no help.

The only thing that did help was my dad gave me some antibiotics of his he used for an infection rash on his hands (they are little orange pills and are also used for staff like infections) this aloud my skin to heal over a few days and the creators were gone and any other pimples I got on this time did not develop into these creators.

Once I stopped taking them, they returned. Which suggests it's an infection of some sort.

I have had every medical test you could think of, all pointing to a very healthy girl. I also eat healthy and live an active lifestyle.

I have some photos taken today if I could upload them somehow I think it would help.

I'm really lost and would like some ideas to look into further or speak to my dermatologist about. This is scaring my face and they are sore and just plain disgusting.

Also seems to be that I get bouts of thrush when the scabs arise (no medication) and the trush has been considered chronic by doctors but treatment hasn't worked. I wonder if there is a connection?

Thank you.

Symptoms:  Redness, swelling, oozing, crust, yellow
Crusty yellow crators on fa...-1

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

Q: I have these red bumps developing over the last few days on my chest ands little on my Neck but don't know if it is...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon